MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 6 L; CEMENTED FEMUR

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 6 L; CEMENTED FEMUR
Model Number 02.07.2206L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 september 2018; lot 173696: (b)(4) items manufactured and released on 10 october 2017.Expiration date: 2022-09-26; no anomalies found related to the problem.To date, (b)(4) item of the same lot have been already sold.Gmk-primary reference 02.07.0610apps (k131310) full-pe ps tibial component size 6/10 ; lot 135913: (b)(4) items manufactured and released on 20 march 2014.Expiration date: 2019-02-28; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to signs of infection 2 months after surgery (the pathogen results are not available).The surgeon washed out the knee and revised the femur and tibia.
 
Additional Manufacturer Narrative
On (b)(6) 2020: the patient had permanent hardware implanted and an antibiotic spacer removed.
 
Event or Problem Description

Brand Name
GMK-PRIMARY FEMUR PS CEMENTED SIZE 6 L
Common Device Name
CEMENTED FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7905433
Report Number3005180920-2018-00725
Device Sequence Number1683731
Product Code JWH
UDI-Device Identifier07630030820885
UDI-Public07630030820885
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2022
Device Model Number02.07.2206L
Device Catalogue Number02.07.2206L
Device Lot Number173696
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;